Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 124240, 13 pages
Research Article

Properties of Generalized Offset Curves and Surfaces

1School of Science, Jimei University, Xiamen 361021, China
2School of Mathematical Science, Xiamen University, Xiamen 361005, China

Received 25 October 2013; Accepted 11 March 2014; Published 21 May 2014

Academic Editor: Jacek Rokicki

Copyright © 2014 Xuejuan Chen and Qun Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • C. Chaves-Almagro, I. Castan-Laurell, C. Dray, C. Knauf, P. Valet, and B. Masri, “Apelin receptors: From signaling to antidiabetic strategy,” European Journal Of Pharmacology, vol. 763, pp. 149–159, 2015. View at Publisher · View at Google Scholar
  • Vahide Bulut, and Ali Caliskan, “The Exchange Variations of Offset Curves and Surfaces,” Results in Mathematics, 2015. View at Publisher · View at Google Scholar
  • Georgi Hristov Georgiev, and Milen Dimov Pavlov, “Curvature dependent offsets to elliptic cones,” Far East Journal of Mathematical Sciences, vol. 102, no. 11, pp. 2757–2783, 2017. View at Publisher · View at Google Scholar